NRAS
22,846 members26,551 posts

Dizziness??

Hi

I'm looking for advice.. I have been diagnosed with PSA and been put on 10mg of methotrexate (tablet form) I then realized it had lactose in it, I have allergies.. They then put me on metoject, I'm also on 5mg folic acid per day. I was slightly dizzy after the tablets last week, this week I'm now feeling worse with the injection.. Should I give it time for my body to adjust? Has this happened to anyone else on methotrexate?

Would appreciate advice

6 Replies
oldestnewest

Hi there I have PSA and I'm on metoject .I have to say I don't get the nausea as with the tablets but it can take a good few weeks to adjust ,give it a little more time as they may have to up the mgs.I'm on 20mgs now can take time to calm everything down.Hope you feel better soon😊

Reply

Thanks , the plan is to go up to 15mg

I'm glad I have a sit down job!!

Reply

Hi GF mum as I said I'm on 20mgs but I had a terrible night with pains all down lower arms into wrists. My right had has been like a balloon all day ,it's a crazy illeness ,I can't grasp anything ,you can get so frustrated with this ,totally baffling ,taking it as it comes is the only way ,no set agenda with this I'm afraid .all bathe best x

Reply

Hard medication old was found 1950 s in low dosage like 2.5 last one week on your blood can have side effects is also immune suppression medication, i try it as I do have AS I was told do nothing to AS I try sulphazaline and Enbrel the biological everyone is different hard to say if I have to start I would start in low dosage please folic acid must be taken next day , everyone is different, it does cause headaches the drug is potent is serious medication, like the biologicals ask the doctor reumatologist what they think best way to go i stop using it even I found useful , need a follow up on blood tests is well plus liver function etc

Reply

Thanks, I've to get blood tests on Monday to check everything is OK..

I take 5 mg folic acid 6 days of the week

Reply

Hi

I have just had a look through the patient information for metoject and can see that dizziness is listed as one of the rare side effects of this treatment. Perhaps you could talk to your rheumatology nurse and get her advice about how to best manage this.

Best wishes

Lorraine

Reply

You may also like...